# SDR C2XA02CL097

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 7455501
- Part serial: 0373
- Condition: Failed
- Location: Mlg Control
- Part time: 2,329 hours, 2,010 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE AFTER TAKEOFF.  MAINTENANCE REPLACED THE LANDING GEAR LEVER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
